# SDR DALA2024100809774

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 7,387 hours, 3,353 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK- FUEL TUBE ITEM C P/N C01634381-005 HAS DAMAGE IN THE NO DAMAGE ZONE. REPLACED RT WING FUEL TANK-FUEL TUBE ITEM C P/N C01634381-005 IAW A220 AMP 28-21-80-07AAA720A-A AND AMDS W/C 2820-01281-05B. OPS CHECK AND LEAK WILL BE PERFORMED ON W/C 2820-01281-05B CCCL C/W. (LP# 0591887)
